# SDR 2021FA0000129

- Difficulty date: April 7, 2021
- Submitted: May 7, 2021
- Operation: General aviation
- Aircraft: N5143G
- Make and model: Dhav DHC2MK1
- Aircraft serial: 466
- Aircraft time: 12,673 hours
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: C2FS4271
- Condition: Damaged
- Location: Cabin
- Part time: 12,673 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT SIDE FRONT FLOOR BOARD BOWED/WARPED/SAGGED CAUSING POOR SEAT PIN LOCK PIN ENGAGEMENT.
